# SDR TWAA0003733

- Difficulty date: February 28, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 22,306 hours, 10,547 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FWD FAIRING ATTACH STRUCTURE WAS CRACKED, FWD INBD CORNER, LT MLG WHEEL WELL STA 943, LBL 8.  REPLACED ATTACHMENT CHANNEL PER SPM 6-70-01, PAGE 3 PARA 4B AND DOUGLAS DRAWING 5930584.
